# SDR FXGA202305262331

- Difficulty date: May 26, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N965CE
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER WING TIP, SLAT AND LEADING EDGE DAMAGED.  REPAIR OF DAMAGE TO AIRCRAFT WING TIP CAUSED BY CONTACT WITH FENCE GATE.  INSPECTION OF FRONT WING SPAR IN AFFECTED AREA, INSTALLATION OF SERVICABLE WING LEADING EDGE, WINGTIP AND SLAT.
